# SDR DALA2016092706859

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 44,603 hours, 24,129 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM +Y1732 AT AFT GALLEY AREA FROM FRAME 65 TO FRAME 66, L=0.463", W=0.276", D=0.001".  REPLACED FLOORBEAM +Y1732, FROM FRAME 65 TO FRAME 66 AFT GALLEY AREA IAW SRM 51-72-11.  MEASURES OF CORROSION ARE L=0.380", W=0.190", D=0.042".
